Transition From Teva To Actavis Not Going Well...

3 Replies Updated



Conversation Starter

Schleprock Says:


I've been on .25 Teva clonazepam for a number of years and being sensitive to meds avoided taking the Actavis it was replaced with stuck with Teva pills from 2016 for a few months. My anxiety returned a few weeks ago that I think was related to the expired meds. Tried the Actavis and the transition isn't going well. My anxiety's still lingering and I just feel different on the Actavis despite the near equivalence of ingredients with Teva. Would it make sense to try the clonazepam wafer that Teva still manufactures? I'm curious if the formula itself for the active ingredient differs between brands, meaning the same medicine in the pill would be in the wafer. Or is there a brand qualitatively similar to Teva's that others have tried? Or am I just feeling side effects from Actavis from not being on potent clonazepam for so long that will eventually dissipate? I'm really not doing well with this.



Showing Replies 1 - 3 of 3 RSS Feed


Page of 1     Sorted By:
1
Kevin Says:

Hello Schleprock,

It's really difficult to give you a direct answer because there are so many variables here. I'll try to break down some of this information into a few key points so that it's easy to digest and you can make your next decision with a little more information.

Both the Actavis and the Teva have the same active ingredients so the ingredients in the Teva wafer would be the exact same as the two oral administered pills. What does differ is the inactive ingredients which would regulate a few things that would explain why it makes you feel different. The inactive ingredients control things such as how long it takes your body to fully absorb the medicine, what ingredients they choose to bind the pill together, the texture and things of this nature.

I'm trying to decipher the time frame for you taking each of these medicines so that I can get a grip on what may be happening as far as your body adjusting. If you stopped taking the Teva for quite some time and then your body regulated itself to not having this type of medicine and then switched over to the Avtavis brand I can see you having problems starting up on the pill again. In addition you mention that some of your medicine had been expired, which leads me to believe you were not receiving the full dosage of your medicine as the potentcy of these pills diminishes with time. It could be simply that you are adjusting to the pill.

Last thing I want to touch on is that there are some people here who can give you some great advice and pointers but when it comes to your specific situation it really should be a discussion that you are having between you and your doctor. A lot of people react differently to these drugs and the advice that comes from these forums should be taken as advice only. We do not have your records, your medical history or your current situation, and you shouldn't give that info out, so even though some people have been in a similar situation only you are truly in your situation specifically and you will need to make decisions based upon your unique predicament.

I really hope this helps and you discuss the next move with your doctor. Ideally everything will start to smooth out and you can go back to a great quality of life soon. Best of luck and let me know if there is anything else I can do for you.

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Dubskii Says:
via mobile

Yes I am in the same boat as you, tried roche, accord, actavis...... nothing is working. It’s been 5 months that I have been on actavis and still feel sick, not any better. I have even doubled my dose. Please let me know if the wafers work, I didn’t try them because the inactive ingredients are totally different

REPLYSHAREREPORT
Was this helpful?     0     0  
3
byrjun Says:

Re: Dubskii (# 2)

that long?! You poor thing! I'm really scared about all of this. I did great of TEVA...I called and complained to them multiple times telling them how many people need their old brand. I'm currently on name brand but still am having breakthrough anxiety, only been on it for one day though.
Tried wafers, didnt last long, but they made my mind feel like the teva pills. I had an allergic reaction though. I'd say they're worth a shot if you can get maybe a few days worth to see how things work for you.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

transition from suboxone to vivitrol
Any1 had any luck w/this? I've been on Subo waaay too long and am more than ready to get off. My new dr suggests the... 8 replies
transition from paracetamol to norspan to fentanyl
transition table from oral analgesia (paracetamol to codiene to oral morphine) to s/c morphine and transdermal patches (... 2 replies
Transitioning from opioids to suboxone
My hubby and I started suboxone 9/9/16. Been taking opioids for a few yrs and have a high tolerance. I waited 24hrs befo... 3 replies
how do I transition safely back to oxycodone from methadone?
I am in PM from several back and neck surgeries. I take 100 - 150mg of oxycodone a day. I ran out of my medicine 1 week ...
Teva 1mg Clonazepam old formula, not Actavis
It's January 2019 and I have been using TEVA Clonazepam 1mg for over 10yrs. I was taking most days 1.5 mg until rece... 5 replies
Transitioning from oxycodone
Hi! I've never posted here, but hopefully you guys can point me in the right direction. I have been on oxycodone 10m... 4 replies
Total pill mass: guanfacine 2mg from Actavis
Guanfacine Hydrochloride, 2mg. How much does the total pill weigh? I'm trying to figure out precisely what percentag... 1 reply
morphine to suboxone transition
I've been taking 40gs of long acting and 240 of short acting daily for several years. The last month before converti... 4 replies
Methodone to Morphine Drug Transition
My doc has changed my pain meds. I am taking 90 mgs. a day, and have been for 6 months. It doesn't work anymore. (Ne... 3 replies
Going from Sub to Morphine how much Nirphine
I am switching from suboxone 8mg/2ng strips 2 times daily. I gate the sub. I am switching to methadone tomorrow. I have ... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 12 December 2018.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA